706?1280258259
Vitamin B6 Toxicity User Group
Vitamin B6
About This Group:

Vitamin B6 is a water-soluble vitamin that can result in nerve damage when too much is taken in the form of supplements. B6 is found naturally in most grains such as flax and wheat. Many vitamin supplements and diet pills also contain more than the daily requirements of vitamin B6. B6 toxicity, also known as B6 overdose, is rare and most doctors are unfamiliar with it. It's becoming more common as manufacturers are adding B6 supplements to many vitamins and fortifying cereals. Symptoms commonly include a feeling of pins and needles, like nails being driven into you, generally in your hands and feet or anywhere else in your body where you've sustained nerve damage in the past. However, instead of pain, symptoms may include numbness. Either is refered to as neuropathy. Anytime you eat foods with certain forms of vitamin B in them (B1, B3, B6), your symptoms worsen for many hours. B6 toxicity is usually reversible by avoiding foods with vitamin B in them for 6 months to 3 years.

Founded by Meganamy on July 27, 2010
46 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vitamin B6

I have just been diagnosed with a B6 rate of 190, I have severe burning in my feet and legs, balance problems and really bad pains in my head, my GP and hospital consultant are not sure how to treat me. Please can anyone help.
1 Comment
Blank
Avatar_f_tn
Hi, Just reading your symptoms, how are you feeling now? have you improved? Interested because my B6 was150, am off it now for 3 weeks nearly.  Am still incredibly tired.  feet are not burning as much nor legs, but other things are happening.  Please reply, I would be so interested to hear how you have continued from this. regards Linda
Blank
Recent Activity
Avatar_f_tn
Blank
nutrinut_bob commented on "Lyme Disease Ma...
Feb 02
Avatar_m_tn
Blank
Gager1 joined this group
Welcome them!
Dec 05
Avatar_f_tn
Blank
denver13 joined this group
Welcome them!
Dec 02
MedHelp Health Answers
Related Tags